# SDR 20001215SH013

- Difficulty date: November 1, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 102 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 350A54113800
- Condition: Cracked
- Location: Oil System
- Part time: 102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE, AIR VENT - OIL, CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
